# SDR RAIA00206193

- Difficulty date: June 20, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 12,962 hours, 14,635 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Part serial: D03160
- Condition: Overheated
- Part time: 10,966 hours, 12,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5529-STL- BATTERY OVER TEMP LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED BATTERIES, OPS OK.
